Skip to Content
Home > Patients & Visitors > DAISY Award Nomination > Medicines That May Cause Urinary Incontinence in Men
View Additional Content In This Section
Prescription and nonprescription medicines can cause
involuntary loss of urine. The degree of loss of bladder control will vary from
person to person.
Medicines that may make urinary incontinence
If you notice a urinary problem after taking a prescription
or nonprescription medicine, talk with your doctor about another medicine you
ByHealthwise StaffPrimary Medical ReviewerE. Gregory Thompson, MD - Internal MedicineSpecialist Medical ReviewerAvery L. Seifert, MD - Urology
Current as ofAugust 21, 2015
Current as of:
August 21, 2015
E. Gregory Thompson, MD - Internal Medicine & Avery L. Seifert, MD - Urology
To learn more about Healthwise, visit Healthwise.org.
© 1995-2015 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.